Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: 1st week help??? El

Posted by trucker on August 21, 2003, at 22:45:02

In reply to 1st week help???, posted by El on August 21, 2003, at 18:13:36

> I have never taken any medication before. lex is my first after a tragically brief episode with paxil that only lasted a week. I take 10mg (lately i have been cutting it in half, if that's ok?) and I feel like someone is squeezing my head at the temples. And the feeling of lightheadedness never goes away. It started the day i took my 1st pill and its been like this for a few days now. I am taking it for panic attacks and depression, but this feeling is causing me to have anxiety attacks. Does the feeling of lightheadedness go away, and is it normal to feel like my head is being squished? if it does go away, WHEN???
> El
//////////////////////////////////////////////////////////////////////////////////////////////////
my pdoc had me take it at night, to get thru the side effects. like you are experiencing. talk to your pdoc maybe they will have a method that will work for you.
take care.
good luck
trucker


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:trucker thread:109458
URL: http://www.dr-bob.org/babble/20030818/msgs/252953.html